# SDR FDEA200804161426

- Difficulty date: April 16, 2008
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 43,133 hours, 19,692 cycles
- Engine: Ge CF680A3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED AT LOWER CTR FUSELAGE SKIN   MANHOLE FITTING CUTOUT AT FRAMES 23 TO 24 AND BETWEEN STRINGERS 48 RT TO 52 RT, MEASURES 24.4 IN X 15 IN WITH 4 EA INTERNAL POCKET REPAIRS BETWEEN STRINGERS 54 LT TO 49 RT REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PRVIOUS REPAIR AND INSTALLED CORRECT REPAIR IAW EA 6-5310-118095.  THIS IS A REPAIR WITH NO ASSIGNED PN AND IS A RESULT OF AGING ACFT INSP.
